# SDR SWAA2022121372097

- Difficulty date: November 15, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CABIN SEAT TRACK, LBL 45, BS 360+10 & 15.  THE SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.   REMOVED THE SEAT TRACK FROM BS 360+10 - 480, LBL 45 IAW SRM 51-40-02.  LOCATED AND DRILLED A NEW SEAT TRACK IAW SRM 51-40-05-0G-0, AND DWG 143A5300.  APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND SOPM 20-41-04.  INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-02-0G-0, DWG 143A5300, AND DWG 141A5300.
